Jump to content

Stopped meds and have blown up--


LindaJoy
 Share

Recommended Posts

Hi, everyone.

I haven't been here in awhile. I have a question I need to ask.

A few weeks ago, I stopped taking my Zoloft completely (had been on it for around 6 or 7 years). I didn't do it all at once; my doctor had me ween off slowly, but that was hard enough. I feel mentally clearer than I have in years!

I also was on Florinef for about a month, the went off of that two weeks ago. I had gained too much weight too quickly (12 pounds in three weeks).

Once I got off of the Florinef, I lost a bit of weight, but now I've gained it all back again. It seems all I want to do is eat. I know Florinef is a steroid, so I'm not surprised, but when will the Florinef be totally out of my system, and when will the side-effects of it be gone? I'm heavier than I have been in years, and it's a bit uncomfortable. I've started my treadmill again, and weights. I know everyone is different, but a guesstimation will be very much appreciated.

Thanks, all.

LindaJoy

Link to comment
Share on other sites

Florineff blew me up like a balloon! 16 pounds in 4 days. I took myself off of it. Zoloft, however, has a side effect of supressing the appetite so being hungry and having a weight gain is not unheard of. This side effect doesn't happen with everyone - wish it did - I'd try it myself! I have no idea how long it will last. It seems to me like it takes about 6 weeks for it to get into your system at a therapeutic level so it might take that long or longer to get out.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...